Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
157 Doctors are Online

Yellowish pus in throat, roof of mouth after stopping antibiotics for strep throat, swelling. Advise?

I had strept throat a couple of weeks back. I took antibiotics for 10 days and have been off them for 5 days. My problem is that after I have stopped the antibiotics I am seeing yellowish puss in the back right side of my throat where my tonsil used to be ( I have no tonsils) and roof of my mouth. I can actually scrape it off with my finger and it's gross. I did not see this in my throat before while taking the antibiotics or while I had strept. It's only occurred very recently. By the way when the puss is scraped off the throat is very red and yellowish underneath with what looks like holes from which the puss could be draining from? The rest of my throat does not look swollen but does look red like spider webs.
Asked On : Sat, 23 Mar 2013
Answers:  1 Views:  20
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Allergist and Immunologist 's  Response
you have to differentiate between pus or white cheesy material
actually after antibiotics there is lot of acid produced in stomach and it regurgitates in the throat and along with acid half digested material comes up and fills up cavities in tonsil it also looks like pus
if we go according to your symptomps it is only this
taake lot of arm water
take anti allergic tab allegra 120 mg od
take omeoerazole empty stomach
syp gelusil 2 tsf tds
non oily nonspicy and non greesy foods
local gargles with betadine (betadine solution for garfgles)
continue 3 wk
they will go
Answered: Sat, 11 May 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor